MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION CONCEAL; PROSTHESIS, PENIS, INFLATABLE
Model Number 720185-01
Medical Device Problem Codes Inflation Problem (1310); Malposition of Device (2616); Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number/catalog number: 72404232-10.Serial number: n/a.Batch/lot number: 1100556230.Model/catalog description: cx preconnect ms 18cm ps 10cm tl iz.Unique identifier (udi) #: (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The migration is a known risk associated with this device type/procedure, and it is noted as such as in the instructions for use.Based on the information available, the conclusion codes of caused not established and known inherent risk of device were assigned to this investigation.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited auto inflation issues.Imaging was obtained and revealed that the reservoir was folded over itself, potentially causing excess pressure within the system.A surgical procedure was performed during which the conceal reservoir was explanted and a 65 cc spherical reservoir was implanted.No patient complications were reported.
 
Additional Manufacturer Narrative
Correction to field b1: adverse event/product problem, b5: describe event or problem, f10: device codes and h6: device codes.Model number/catalog number: 72404232-10.Serial number: n/a.Batch/lot number: 1100556230.Model/catalog description: cx preconnect ms 18cm ps 10cm tl iz.Unique identifier (udi) #:(b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.The device history record (dhr) review confirmed that the device met all material, assembly and performance specifications.A review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Risk review was completed and confirmed that the events of device malposition and spontaneous inflation leading to altered therapeutic response were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.Based on the information available and analysis results, the reported clinical observation of device spontaneous inflation and reservoir malposition of device, could not be confirmed.Therefore, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient's inflatable penile prosthesis (ipp) exhibited auto inflation issues.Imaging was obtained and revealed that the reservoir was folded over itself due to a malposition, potentially causing excess pressure within the system.A surgical procedure was performed during which the conceal reservoir was explanted and a 65 cc spherical reservoir was implanted.No patient complications were reported.

Brand Name
CONCEAL
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key25020802
Report Number2124215-2026-22901
Device Sequence Number13361945
Product Code JCW
UDI-Device Identifier00878953005669
UDI-Public(01)00878953005669(17)261018(10)1100611065
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number720185-01
Device Catalogue Number720185-01
Device Lot Number1100611065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2026
Supplement Date Received by Manufacturer05/08/2026
Initial Report FDA Received Date04/28/2026
Supplement Report FDA Received Date06/03/2026
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexUnknown